I am currentely taking xanax for anixety and was put on the z pak for a sinus infection.The interaction checker said no interactions.But another site said yes interaction.Pharmacy is closed SO I CAN'T CALL THEM... I hope someone may have an answer.. I need both of these medicines... Thank's
11 Jan 2012
I took 50 mgs per day of prednisone for 13 years. This woulod be 5 mgs less than the typcal dosage in a standard Z pack. From 13-26 I ploayed contact sports to take out my aggressions. Each person reacts differently to medications based upon their personality. My reading of the literature on both drugs, I had typical side effects from both drugs. Unfortunately I had a simle side effect ot the pred. It made my bad temper worse and my high strung personality more high strung.
I took both at the same time. I hated the prednisone, but it was the only drug that kept me alive. Do not give in to the temptation to take more xanax as the prednison will amplify your panic disorder. Based kon my prednisone experience, putting out a fire by throwing gasoline upon it, the prednisone in itself will make you think you are suffering an intense panic attack.
I had sinus infections from 3 broken nosed. By using the nasal lavage faithfully everyday I have solved my sinus infections.
Therfore take both, but know that the prednisone will make your high strung personality more high strung.
Only increase your xanax dose if prescribed by a physician.
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had a sinus infection, surgery, and sinus infections since November 16th. Sinus infection seems to be pretty cleared up again and am on 2 ...
2 answers • 20 May 2010
I had a severe sinus infection a month ago that improved with Z-pak, but did not entirely clear. A month later, it is back. Would I benefit from a ...
1 answer • 22 Jul 2010
... for acne (100mg pills) i was doing some reasercxh and it appearing this may also treat my sinus infection, but i need a profesionals confirmation
2 answers • 9 Jan 2011
Diagnosis: Sinus infection. My left sinus was causing that entire side of my face to swell. She also prescribed Batrim which made sense to me. I ...
2 answers • 12 Aug 2011
Can this sinus infection be causing my migraines! I will have to have sinus surgery either way.
3 answers • 26 Jul 2013